BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On convexity of polynomial paths and generalized majorizations

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
ELECTRONIC JOURNAL OF COMBINATORICS

Publication Identifiers
ISSN - 1077-8926

Volume
17
Number
1

Starting page
1
Last page
16


Export

APA
M. Dodig, M. Stosic, (2009). On convexity of polynomial paths and generalized majorizations. ELECTRONIC JOURNAL OF COMBINATORICS, 17, 1-16. ISSN 1077-8926. eISSN .

IEEE
M. Dodig, M. Stosic, "On convexity of polynomial paths and generalized majorizations" in ELECTRONIC JOURNAL OF COMBINATORICS, vol. 17, pp. 1-16, 2009.

BIBTEX
@article{14598, author = {M. Dodig and M. Stosic}, title = {On convexity of polynomial paths and generalized majorizations}, journal = {ELECTRONIC JOURNAL OF COMBINATORICS}, year = 2009, pages = {1-16}, volume = 17 }